# SDR 95ZZZM517

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B653323
- Condition: Failed
- Location: Autofeather Syst
- Part time: 19,374 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 3031 - TPA-JAX - THE AUTOFEATHER ARM LIGHT FLICKERED ON AND OFF SEVERAL TIMES DURING TAKEOFF.  THE AIRCRAFT CONTINUED ON TO JAX AND LANDED WITHOUT INCIDENT.  GROUND RUN UP WAS COMPLIED WITH IN JAX AND THE AUTOFEATHER OPERATED NORMALLY.  COULD NOT DUPLICATE THE PROBLEM.  AT RON, THE AUTOFEATHER SELECT SWITCH WAS REMOVED AND REPLACED.  (M)
